# SDR WRLA2008105

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C+12A CHECK, EGAT MECHANIC FOUND LEFT WING OUTBOARD FLAP VANE LOWER SKIN DISBOND AT XOFH=499 ~ XOFH=533 (34 X 9.5 ), REFER TO EGAT NRC U01027.  OPEN
